Ibuleve Maximum Strength Gel
Ibuleve Maximum Strength Gel is used for the relief of backache, rheumatic and muscular pain, sprains and strains.
Ibuleve Maximum Strength Gel contains ibuprofen 10% w/w which is double the strength of traditional Ibuleve Gel, and is used for the relief of backache, rheumatic and muscular pain, sprains and strains.
- Ibuleve Max Strength Gel is used for reducing swelling and inflammation.
- Ibuleve Maximum Strength Gel is also used for pain relief in common arthritic conditions.
- Ibuleve Maximum Strength Gel is quickly and easily absorbed and has a cooling, colourless, fragrance-free, non-greasy formulation.
- Active ingredient: Ibuprofen (10% w/w)
- Adults: Apply 2 to 5cm of gel (50 to 125mg ibuprofen) over an affected area up to 3 times daily.
- Children: Not to be used.
- Should not be used during pregnancy or breast feeding.
Free UK Delivery on all orders over £40